ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Support theorems on R-n and non-compact symmetric spaces

Narayanan, EK and Samanta, Amit (2010) Support theorems on R-n and non-compact symmetric spaces. In: Journal of Functional Analysis, 259 (10). pp. 2587-2612.

[img] PDF
space.pdf - Published Version
Restricted to Registered users only

Download (222kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jfa.2010.07.019


We consider convolution equations of the type f * T = g, where f, g is an element of L-P (R-n) and T is a compactly supported distribution. Under natural assumptions on the zero set of the Fourier transform of T, we show that f is compactly supported, provided g is. Similar results are proved for non-compact symmetric spaces as well. (C) 2010 Elsevier Inc. All rights reserved.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to Elsevier Science.
Keywords: Support theorems; Paley-Wiener theorems; Analytic sets; Symmetric spaces; Spherical Fourier transform.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 Sep 2010 09:59
Last Modified: 20 Sep 2010 09:59
URI: http://eprints.iisc.ac.in/id/eprint/32254

Actions (login required)

View Item View Item